... I have every symptom except hyperactivity. It seems to help some,but it wears off in 5-6 hours. Then I take another lower dose 20 mg and five hours later I take a 5 mg Dexedrine. It seemed to work at first but now I feel sick: nausea and stomach ache. Should I try another stimulant? I'm also taking Lomictal 200mg for depression (with a list of drugs to deal with its sides). I've been on Strattera, wellbutrin, every ssri out there. This Vyvance is not working. Any suggestions?
hi heather, i'm danielle. i just read your post. i haven't had vyvanse, but i did recently use dextroamphetamine 5 mg as an afternoon IR booster. i liked that the dextro had little to no side effects, but one of the side effects it did give me was that i felt too "muted" and dull, but i know many like it, so i guess it's different for everyone. I have never heard of lamictal, but it may be worth looking into to see if perhaps it's lessening the effect of the vyvanse, as well as the others medications u said u were taking to help with the side effects.
i don't know if you have ever taken adderall or not, but i am having good success with it, in both the XR and IR form.
Hi - I don't have ADD - I just am on too many sedating meds and need to be alert during the day. I was on Vyvanse for some 3? years and could only go so high as it raised my blood pressure, so we added a dose of Intuniv at noon. I can't remember the rational behind it, only that it was an off-label dose for the Intuniv and it did help. I hear you about meds for the side effects of meds - it's so frustrating. I get off a few then go back downhill and need more meds for more side effects. Just hope my body hangs in there - I'd love to see the day when I'm not on any medication. I wonder who I am underneath all the layers of medications these past 28 years. I hope you can find something that will help -
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just recently started taking vyvanse for adhd and am just wondering if it shows up on a urinetest?
Posted 29 Nov 2010 • 1 answer
Posted 30 Apr 2012 • 1 answer
Posted 17 Jul 2012 • 1 answer
Posted 20 Feb 2013 • 2 answers
Posted 2 Mar 2015 • 1 answer